My husband is in the phase 1 BMS ipi3mg/kg and nivolumbab 1mg/kg. After his third infusion, he developed hemolytic anemia due to the ipi. He didn’t get the fourth infusion and has been on steroids for almost a month. We were so scared about the scans, but we received such wonderful news. There was nothing new, but more importantly his lung nodules have shrunk almost 50 percent!!! Yesterday, we were at UPMC with Dr. Kirkwood and probably due to the steroids his glucose level was very high and he had to have 2 shots of insulin. He needs to see an endocrinologist now. He can’t be on the maintenance phase of the nivolumbab until the steroid use is discontinued. We are still very thankful and we wish everyone the best!
Hi Maureen – I know I already responded on the MPIP site, but wanted to say thanks for sharing the great news!!!! There is hope for all people fighting Stage 4 melanoma. Along with setbacks, we need to celerate the victories!